Advances in Differential Equations

Existence, uniqueness and regularity results for integro-differential Heisenberg equations

Alessandra Cutrì and Maria Giovanna Garroni

Full-text: Open access

Abstract

We present here some results concerning the existence, uniqueness and regularity of the solutions of second order integro-differential Heisenberg equations in a bounded region with homogeneous Dirichlet boundary conditions.

Article information

Source
Adv. Differential Equations, Volume 1, Number 6 (1996), 939-963.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366895239

Mathematical Reviews number (MathSciNet)
MR1409894

Zentralblatt MATH identifier
0862.45011

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35H05 35Q99: None of the above, but in this section 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47G20: Integro-differential operators [See also 34K30, 35R09, 35R10, 45Jxx, 45Kxx]

Citation

Cutrì, Alessandra; Garroni, Maria Giovanna. Existence, uniqueness and regularity results for integro-differential Heisenberg equations. Adv. Differential Equations 1 (1996), no. 6, 939--963. https://projecteuclid.org/euclid.ade/1366895239


Export citation